The Hyperacusis Network Message Board
Sign up Latest Topics
 
 
 


Reply
  Author   Comment  
Lisalisa

Registered:
Posts: 2
Reply with quote  #1 
I have not wrote on here in a very longtime. I was sick last month was on amoxil a week then augmentin five days. Last week i sadly reinfected. I think my mouthgaurd reinfected me. I have switched the gaurds now. It was a sinus issue. Dry but thick drip issue. Only now one side glands are involved. Coughing, throat clearling all cause a lot of pain in jaw and neck..one side. Too much nasal drip i guess. Does not look like those meds are useful and now dr wants me to use keflex. It is an infection. Never really had to go a third round of meds before and with hyoeracusis amd tinnitus its is very scary ( cat 4) . Normally id be worried about my gut. Anyway just wondering if keflex is safe med. not sure it can honestly be avoided ed as im in too much pain noweith chills and such but thought id ask. Im scacred. My dr has no clue but we cant leave the infection. Please any advice, nothing scary would be greatt. And i have to protect my gut. This just never haooened to me before. But in the past when sick i would nit have used amoxil for sinus anyway it isnt always strong enough. Hoping someone guides me. I cant be the only one to get so sick.
0
phacker

Registered:
Posts: 132
Reply with quote  #2 
I have taken Keflex a couple of times.  It has to be taken with food.  It should not effect your T & H, but it can be hard on your stomach.  If you start to get diarrhea, eat some yogurt to calm things down.   
0
Lisalisa

Registered:
Posts: 2
Reply with quote  #3 
Thank you so much for replying. I dont think theres much of a choice left, but you made me worry less.
0
EDogg

Registered:
Posts: 167
Reply with quote  #4 
Hi Lisa,

You are doing the right thing by having your infection treated with an antibiotic your doctor thinks will be more effective than previous ones. If you are in pain with chills from an infection, your priority is to take care of that, which you are doing. The consequences of not doing that could be far worse than H&T. I have not read any substantiated evidence that keflex causes auditory damage. Please do yourself a favor and don’t google it. You will find that just about every medication under the sun is labeled as potentially “ototoxic.” This is just not helpful and millions of patients taking most of those meds would argue otherwise. Here’s a link to medicines that are well established to be ototoxic (as they can cause irreversible auditory damage):

https://drnagler.supporttopics.com/post/drugs-to-avoid-7554899

Keflex is not on that list. Treat your infection and try not worry.

Best,

EDogg
0
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.



This message board is for informational purposes only. It is not intended to substitute for any medical advice. MANDATORY BOARD ETIQUETTE: 1. No personal attacks. 2. No profanity or use of inappropriate usernames. 3. No self solicitation of goods or services. 4 No discriminatory remarks based on race, gender, or religion. 5. Prohibitive postings include the following: discussing or suggesting the intent to end one's life, moderating or actions made by the moderators, and/or revealing personal information (full names, address, phone number). Rule infraction may result in either a warning or ban, depending on the severity. Kindness matters.